# SDR DALA1034819855

- Difficulty date: November 14, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 303-313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUN MAIN CABIN STA 303 TO 313 LBL 22 SEAT TRACK HAS CORROSION. REMOVED CORROSION ORIGINAL MAT.090.  REMOVED .070 REMAINING .020 OUT OF LIMITS. R & R SEAT TRACK IAW SRM 51-10-3 53-05, FIG4B 51-30-5 51-30-1, 51-10-3 51-30-2, 53-05, FIG 4F P125 02.
